# SDR 2004UALA00786

- Difficulty date: August 26, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 50,288 hours, 29,711 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMOKE IN THE CABIN.  CHECKED ALL CABIN LIGHTS AND ALL GALLEY EQUIPMENT, RAN BOTH PACKS, RECIRC FAN AND ENG BLEEDS, CHILLERS AND OVENS.  VISUAL CHECK FOR HYD AND OIL LEAKS.  PERFORMED A VERIFICATION FLIGHT.  ALL SYSTEM FOUND NORMAL.  SMOKE ODOR COULD NOT BE DUPLICATED.
